# SDR UALA2011070703385

- Difficulty date: July 5, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 33,049 hours, 14,332 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Dcu
- Part number: 1153700106
- Part serial: 27
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL DATA CONCENTRATOR (FCDC) 2 INOP - F-CTL.  SAMC TEXT:  REPLACE FCDC2 482-9544 OR DEFER PER 2795A.  NO TIME TO TROUBLESHOOT.  INSTALLED NEW FCDC POS 2 PER MM AND OPS CHECKED PER MM, NO FAULTS.
